Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pinkish patches on the cheek, no improvement with Cloderm. Suspicion of skin bleach from Proactive medication Is it possible?

25 years old. About a month ago. I woke up and discovered some pinkish/whiteish patches on my left cheek . I went to the derm a week later, where he gave me some Cloderm and asked me to come back in two weeks. He inspected the patches and ruled out Vitiligo due to the fact that pigment still exisited.. The Cloderm took no effect and two weeks late (today) he gave me a topical cream called ELIDEL to use twice a week. He also informed me I could have Vitiligo, but wouldnt know for sure without a biopsy . Another doctor, a family friend, thinks my skin was bleached from the Proactive Medication I used to fight acne. any thoughts? Advice?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dear Patient,
If you wish to have best advice than mail your high resolution photographs on our clinic mail- & there after you can consult over phone between 10 am to 2 pm. However in the meantime you can continue Elidel cream as it is safe even for long use. In my view it will not be prudent to do skin biposy from face at this stage.
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor